# SDR A6WA201643695

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,502 hours, 29,297 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3844 FLAP FAIL AT 5 DEGREES, AT FLAPS FIRST MOVEMENT ON APPROACH.  COMPLIED WITH QRH, FLAP FAIL MESSAGE RETURNED DURING CIRCUIT BREAKER RESET, SUP 98-018G.
